# SDR NOCA09211

- Difficulty date: September 18, 2011
- Submitted: September 25, 2011
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Missing
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXCESSIVE PLAY IN DOOR L4 HANDLE WHEN DOOR IS CLOSED AND LATCHED.  FOUND BUSHING MISSING AT AFT SIDE OF SNUBBER MOUNT REPLACED BUSHING AND RIGGED HANDLE AS PER MM 52-11-28 CLEARED ON SDR NOCA09711.
